zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic stability of nonlinear impulsive stochastic differential equations. (English) Zbl 1166.60316
Summary: We study the existence and asymptotic stability in p-th moment of mild solutions of nonlinear impulsive stochastic differential equations. A fixed point approach is employed for achieving the required result.
60H10Stochastic ordinary differential equations
[1]Appleby, J.A.D., 2008. Fixed points, stability and harmless stochastic perturbations, preprint
[2]Caraballo, T.: Asymptotic exponential stability of stochastic partial differential equations with delay, Stochastics 33, 27-47 (1990) · Zbl 0723.60074
[3]Caraballo, T.; Liu, K.: Exponential stability of mild solutions of stochastic partial differential equations with delays, Stochastic anal. Appl. 17, 743-763 (1999) · Zbl 0943.60050 · doi:10.1080/07362999908809633
[4]Caraballo, T.; Real, J.: Partial differential equations with delayed random perturbations: existence, uniqueness and stability of solutions, Stochastic anal. Appl. 11, 497-511 (1993) · Zbl 0790.60054 · doi:10.1080/07362999308809330
[5]Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[6]Govindan, T. E.: Exponential stability in mean-square of parabolic quasilinear stochastic delay evolution equations, Stochastic anal. Appl. 17, 443-461 (1999) · Zbl 0940.60076 · doi:10.1080/07362999908809612
[7]Ichikawa, A.: Stability of semilinear stochastic evolution equations, J. math. Anal. appl. 90, 12-44 (1982) · Zbl 0497.93055 · doi:10.1016/0022-247X(82)90041-5
[8]Ignatyev, O.: Partial asymptotic stability in probability of stochastic differential equations, Statist. probab. Lett. 79, 597-601 (2009) · Zbl 1157.60327 · doi:10.1016/j.spl.2008.10.005
[9]Khas’minskii, R.: Stochastic stability of differential equation, (1980)
[10]Liu, K.: Lyapunov functionals and asymptotic stability of stochastic delay evolution equations, Stochastics 63, 1-26 (1998) · Zbl 0947.93037
[11]Liu, K.; Mao, X.: Exponential stability of non-linear stochastic evolution equations, Stochastic process. Appl. 78, 173-193 (1998) · Zbl 0933.60072 · doi:10.1016/S0304-4149(98)00048-9
[12]Liu, K.: Stability of infinite dimensional stochastic differential equations with applications, (2006)
[13]Liu, K.; Truman, A.: A note on almost exponential stability for stochastic partial differential equations, Statist. probab. Lett. 50, 273-278 (2000) · Zbl 0966.60059 · doi:10.1016/S0167-7152(00)00103-6
[14]Luo, J.: Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays, J. math. Anal. appl. 342, 753-760 (2008) · Zbl 1157.60065 · doi:10.1016/j.jmaa.2007.11.019
[15]Mao, X.: Stochastic differential equations and applications, (1997)
[16]Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[17]Smart, D. R.: Fixed point theorems, (1980)
[18]Taniguchi, T.: The exponential stability for stochastic delay partial differential equations, J. math. Anal. appl. 331, 191-205 (2007) · Zbl 1125.60063 · doi:10.1016/j.jmaa.2006.08.055
[19]Taniguchi, T.; Liu, K.; Truman, A.: Existence uniqueness, and asymptotic behavior of mild solution to stochastic functional differential equations in Hilbert spaces, J. differential equations 18, 72-91 (2002) · Zbl 1009.34074 · doi:10.1006/jdeq.2001.4073
[20]Wan, L.; Duan, J.: Exponential stability of non-autonomous stochastic partial differential equations with finite memory, Statist. probab. Lett. 78, 490-498 (2008) · Zbl 1141.37030 · doi:10.1016/j.spl.2007.08.003